Industrial Psychiatry Journal

CASE REPORT
Year
: 2010  |  Volume : 19  |  Issue : 2  |  Page : 134--135

Dysphagia due to tardive dyskinesia


Pookala S Bhat1, PK Pardal2, M Diwakar3 
1 Department of Psychiatry, Armed Forces Medical College, Pune, Maharashtra, India
2 Sri Ramamurthy Medical College, Bareilley, Uttar Pradesh, India
3 Base Hospital Delhi Cantt, New Delhi, India

Correspondence Address:
Pookala S Bhat
Department of Psychiatry, Armed Forces Medical College, Pune - 411 040, Maharashtra
India

Tardive dyskinesia (TD), neuroleptic-induced delayed onset movement disorder, remains an enigmatic phenomenon and a therapeutic challenge. Only a few cases of dysphagia also have been reported in world literature and to the best knowledge of the authors no case of TD manifesting as isolated dysphagia has been reported so far from India. We report a case of TD consequent to prolonged exposure to typical neuroleptics, manifesting as isolated dysphagia who responded well to a combination of Quetiapine, Donepezil and Vit E.


How to cite this article:
Bhat PS, Pardal P K, Diwakar M. Dysphagia due to tardive dyskinesia.Ind Psychiatry J 2010;19:134-135


How to cite this URL:
Bhat PS, Pardal P K, Diwakar M. Dysphagia due to tardive dyskinesia. Ind Psychiatry J [serial online] 2010 [cited 2020 Apr 10 ];19:134-135
Available from: http://www.industrialpsychiatry.org/article.asp?issn=0972-6748;year=2010;volume=19;issue=2;spage=134;epage=135;aulast=Bhat;type=0